Generalized linear models for flexible parametric modeling of the hazard function

Kearns, B. orcid.org/0000-0001-7730-668X, Stevenson, M., Triantafyllopoulos, K. et al. (1 more author) (2019) Generalized linear models for flexible parametric modeling of the hazard function. Medical Decision Making, 39 (7). pp. 867-878. ISSN 0272-989X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2019 The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 License (http://www.creativecommons.org/licenses/by/4.0/) which permits any use, reproduction and distribution of the work without further permission provided the original work is attributed as specified on the SAGE and Open Access pages (https://us.sagepub.com/en-us/nam/open-access-at-sage).
Keywords: survival analysis; time to event; generalised additive models; dynamic survival models; generalised linear mixed models; splines; fractional polynomials; frailty models
Dates:
  • Accepted: 22 July 2019
  • Published (online): 26 September 2019
  • Published: 1 October 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > School of Health and Related Research (Sheffield) > Sheffield Centre for Health and Related Research
Funding Information:
FunderGrant number
National Institute for Health ResearchDRF-2016-09-119
Depositing User: Symplectic Sheffield
Date Deposited: 14 Aug 2019 11:46
Last Modified: 11 Nov 2019 10:24
Status: Published
Publisher: SAGE Publications
Refereed: Yes
Identification Number: https://doi.org/10.1177/0272989X19873661

Share / Export

Statistics